Response to: Reliability and validity of telomere length measurements.

Verhulst, S., Susser, E., Factor-Litvak, P.R. et al. (5 more authors) (2016) Response to: Reliability and validity of telomere length measurements. International Journal of Epidemiology, 45 (4). pp. 1298-1301. ISSN 0300-5771

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © The Author 2016. Published by Oxford University Press on behalf of the International Epidemiological Association.This is an Open Access article distributed under the terms of the Creative Commons Attribution Non-Commercial License (http://creativecommons.org/licenses/by-nc/4.0/), which permits non-commercial re-use, distribution, and reproduction in any medium, provided the original work is properly cited. For commercial re-use, please contact journals.permissions@oup.com
Dates:
  • Published: August 2016
  • Published (online): August 2016
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Biological Sciences (Sheffield) > Department of Animal and Plant Sciences (Sheffield)
Funding Information:
FunderGrant number
WELLCOME TRUST (THE)107400/Z/15/Z
NATURAL ENVIRONMENT RESEARCH COUNCILNE/N013832/1
Depositing User: Symplectic Sheffield
Date Deposited: 07 Dec 2016 15:24
Last Modified: 07 Dec 2016 15:26
Published Version: https://doi.org/10.1093/ije/dyw194
Status: Published
Publisher: Oxford University Press
Refereed: Yes
Identification Number: https://doi.org/10.1093/ije/dyw194
Related URLs:

Download

Filename: Int. J. Epidemiol.-2016-Verhulst-1298-301.pdf

Licence: CC-BY-NC 4.0

Share / Export

Statistics